Title: On second-order Taylor expansion of critical values
Authors : Bütikofer, Stephan
Klatte, Diethard
Kummer, Bernd
Published in : Kybernetika
Volume(Issue) : 46
Issue : 3
Pages : 472
Pages to: 487
Publisher / Ed. Institution : Československá Kybernetická Společnost
Issue Date: 2010
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (publication)
Language : English
Subjects : Taylor expansion; Parametric program; Critical value function; Generalized derivatives; Envelope theorem; Lipschitz stability
Subject (DDC) : 500: Natural sciences and mathematics
Departement: School of Engineering
Organisational Unit: Institute of Data Analysis and Process Design (IDP)
Publication type: Article in scientific journal
ISSN: 0023-5954
URI: http://www.kybernetika.cz/content/2010/3/472/paper.pdf
Appears in Collections:Publikationen School of Engineering

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.